Volume 15 Issue 3
May  2019
Turn off MathJax
Article Contents

Xu Guanghui. Upper bound on the least eigenvalue of unicyclic graphs[J]. Journal of Zhejiang A&F University, 1998, 15(3): 304-309.
Citation: Xu Guanghui. Upper bound on the least eigenvalue of unicyclic graphs[J]. Journal of Zhejiang A&F University, 1998, 15(3): 304-309.

Upper bound on the least eigenvalue of unicyclic graphs

  • Received Date: 1997-12-01
  • Publish Date: 1998-09-01
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Article views(1069) PDF downloads(67) Cited by()

Related
Proportional views

Upper bound on the least eigenvalue of unicyclic graphs

Abstract: Let G be a simple graph with n vertices and n (G )be the least eigenvalue of G .If G is a unicyclic graph with n vertices , G*is the graph obtained by joining each vertex of C3 to a vertex with degree one of P k-1 , P k 1-1 , P k 2-1 , respectively , w here k k1 k2 1 , k -k 2 1 ,k +k 1 +k2 = n , then n(G) n(G*)and the equality holds if and only if G≌ G*.

Xu Guanghui. Upper bound on the least eigenvalue of unicyclic graphs[J]. Journal of Zhejiang A&F University, 1998, 15(3): 304-309.
Citation: Xu Guanghui. Upper bound on the least eigenvalue of unicyclic graphs[J]. Journal of Zhejiang A&F University, 1998, 15(3): 304-309.

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return